Numerische Mathematik

, Volume 3, Issue 1, pp 147–156

Chebyshev semi-iterative methods, successive overrelaxation iterative methods, and second order Richardson iterative methods

Part I

Authors

  • Gene H. Golub
    • Space Technology Laboratories, Inc.
    • Case Institute of Technology
  • Richard S. Varga
    • Space Technology Laboratories, Inc.
    • Case Institute of Technology
Article

DOI: 10.1007/BF01386013

Cite this article as:
Golub, G.H. & Varga, R.S. Numer. Math. (1961) 3: 147. doi:10.1007/BF01386013

Copyright information

© Springer-Verlag 1961